How To Deal With Premature Ejaculation Due To Side Effects Of Prostate Enlargement Drugs?
premature ejaculation problems due to 1mg proscar, anyang feeling anyang, r n r nDo you get rid of his ejaculation
Hello Mr. Anggis! Thank you for asking at HealthReplies.com.
The medicine that you mentioned contains finasteride, a drug that urologists often use for patients with benign prostate enlargement in men. Premature ejaculation or other ejaculatory disorders is one of the side effects of this drug. Not all patients who use this drug will experience this. If you happen to experience it, you should discuss again with your urologist. The drug may be replaced by a doctor into another drug or the doctor will provide a choice of solutions so that these side effects can be reduced. According to various studies, sexual side effects that appear on finasteride consumption can disappear after drug use is stopped. A study says, to eliminate the side effects of drugs, it takes 5 days since the drug was stopped. Therefore, you should go back to the doctor who gave you the medicine, so that you can be examined again and the medicine can be replaced.
That's all information from me. I hope this helps.